# SDR CA041229001

- Difficulty date: December 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 60,614 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ring Gear
- Part number: 113T12518
- Condition: Corroded
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RING WAS FOUND CORRODED AND GEAR BEARING SURFACES WERE PITTED.  NR 6 FLAP ACTUATOR HAD CORROSION EMITTING FROM AFT SIDE OF MOUNT FLANGE.  REMOVED ACTUATOR AND INVESTIGATED SOURCE. FOUND RING GEAR CORRODED. REACTION RING INSTALLED AND ACTUATOR REINSTALLED PER AMM 27-51-11 AND BAC 5009.
